MathSciNet Relay Station
MathSciNet bibliographic data
MR2538559 (2010m:05033) 05A20 (33F10)
Chen, William Y. C.; Gu, Cindy C. Y. The reverse ultra log-concavity of the Boros-Moll polynomials. Proc. Amer. Math. Soc. 137 (2009), no. 12, 3991–3998.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement